# SDR USAA920081465

- Difficulty date: July 22, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 0931
- Aircraft time: 35,332 hours, 14,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL-C7- MAJOR REPAIR - SHEAR PLATE CORRODED BETWEEN FR69 TO FR70, Y1738.  REPLACED SHEAR PLATE BETWEEN FR69 TO FR70, Y1738 IAW A319 SRM 51-42-11 AND 51-72-11.  (S)
